# SDR JJBA20140615008

- Difficulty date: June 15, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 3,356 hours, 45,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CEILING EMER LIGHTS WILL NOT ILLUMINATE.  CHARGED EMER LIGHT BATTERIES.
